Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Studies in Nonlinear Dynamics & Econometrics

Ed. by Mizrach, Bruce

5 Issues per year

IMPACT FACTOR 2017: 0.855

CiteScore 2017: 0.76

SCImago Journal Rank (SJR) 2017: 0.668
Source Normalized Impact per Paper (SNIP) 2017: 0.894

Mathematical Citation Quotient (MCQ) 2017: 0.02

See all formats and pricing
More options …
Volume 19, Issue 5


Fourier inversion formulas for multiple-asset option pricing

Bruno Feunou / Ernest Tafolong
Published Online: 2015-03-07 | DOI: https://doi.org/10.1515/snde-2014-0034


Plain vanilla options have a single underlying asset and a single condition on the payoff at the expiration date. For this class of options, a well known result of Duffie, Pan, and Singleton (Duffie, D., J. Pan, and K. Singleton. 2000. “Transform Analysis and Asset Pricing for Affine Jump-Diffusions.” Econometrica 68: 1343–1376. http://dx.doi.org/10.1111/1468-0262.00164.) shows how to invert the characteristic function to obtain a closed-form formula for their prices. However, multiple-asset and multiple-condition derivatives such as rainbow options cannot be priced within this framework. This paper provides an analytical solution for options whose payoffs depends on two or more conditions. We take the advantage of the inversion of the Fourier transform, resorting to neither Black and Scholes’s framework, nor the affine models’s settings. Numerical experiments based on the aforementioned class of derivatives are provided to illustrate the usefulness of the proposed approach.

This article offers supplementary material which is provided at the end of the article.

Keywords: derivatives pricing; Fourier-Stieltjes transform; multiple triggers payoff

JEL classifications:: G12


About the article

Corresponding author: Bruno Feunou, Bank of Canada, 234, Wellington Street, Ottawa, ON, K1A 0G9, Canada, Phone: +(613) 782-8302, Fax: +(613) 782-7713, e-mail:

Published Online: 2015-03-07

Published in Print: 2015-12-01

Citation Information: Studies in Nonlinear Dynamics & Econometrics, Volume 19, Issue 5, Pages 531–559, ISSN (Online) 1558-3708, ISSN (Print) 1081-1826, DOI: https://doi.org/10.1515/snde-2014-0034.

Export Citation

©2015 by De Gruyter.Get Permission

Supplementary Article Materials

Comments (0)

Please log in or register to comment.
Log in